MathSciNet Relay Station
MathSciNet bibliographic data
MR1610971 55M05 (18F20)
Verdier, Jean-Louis Dualité dans la cohomologie des espaces localement compacts. (French) [Duality in the cohomology of locally compact spaces] Séminaire Bourbaki, Vol. 9, Exp. No. 300, 337–349, Soc. Math. France, Paris, 1995.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement